Mathematical proof and the reliability of DNA evidence

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)491-497
Number of pages7
JournalAmerican Mathematical Monthly
Volume103
Issue number6
StatePublished - Jun 1996
Externally publishedYes

Fingerprint

Evidence

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Mathematical proof and the reliability of DNA evidence. / Fallis, Don T.

In: American Mathematical Monthly, Vol. 103, No. 6, 06.1996, p. 491-497.

Research output: Contribution to journalArticle

@article{213f543060664ed28ab5f380fbd8d433,
title = "Mathematical proof and the reliability of DNA evidence",
author = "Fallis, {Don T}",
year = "1996",
month = "6",
language = "English (US)",
volume = "103",
pages = "491--497",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",
number = "6",

}

TY - JOUR

T1 - Mathematical proof and the reliability of DNA evidence

AU - Fallis, Don T

PY - 1996/6

Y1 - 1996/6

UR - http://www.scopus.com/inward/record.url?scp=0030534339&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030534339&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0030534339

VL - 103

SP - 491

EP - 497

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

IS - 6

ER -